Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swollen skin, fungus on skin. Applied Bactroban. Have sinus problem. What is the disease?

i have a swollen skin fungus or dead skin on my wrist and even though i applied bactroban ointment on it it doesnt seem to have been cured....i m not exactly sure wat it is... but i am a sinus patient and i m allergic to sulphur consisting medicines. and have also been admitted because of herpes in .. pls send me ur answers as soon as possible thank you
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
bactroban contains a antibiotic cream and it will not be effective on fungal infection of skin.
If its a fungal infection clotrimazole cream application twice a day for 2-3 weeks will be helpful.
Visiting a dermatologist will allow proper diagnosis and treatment.
I will be available for follow up.
Dermatology,STD specialist.
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor